MAUDE Adverse Event Report: MIZUHO OSI HANA RADIOLUCENT LEG SPAR LEFT

MIZUHO OSI HANA RADIOLUCENT LEG SPAR LEFT
Model Number 6875-360
Medical Device Problem Codes Fracture (1260); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while transferring patient to the hana table the spar was noticed to be not locking properly.The spar was still used on the non-operative side and at the end of surgery the non-operative spar fell to the floor while patient's leg was still attached to it.Staff reported that the patient was not harmed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The locking mechanism was noticed to be defective at the beginning of the procedure.It unlocked at the end of the procedure.The biomed then repaired it, replacing the broken parts.The manual warns the users to inspect the device before and after each use.

Brand Name
HANA RADIOLUCENT LEG SPAR LEFT
Common Device Name
LEG SPAR
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key17553214
Report Number2921578-2023-00012
Device Sequence Number17372686
Product Code JEA
UDI-Device Identifier00842430106613
UDI-Public00842430106613
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6875-360
Device Catalogue Number6875-360
Device Lot Number6875 2016 1707
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown